0
2013
Impact Factor

Jiangong You

Publications:

Xu J., You J.
Persistence of Hyperbolic-type Degenerate Lower-dimensional Invariant Tori with Prescribed Frequencies in Hamiltonian Systems
2020, vol. 25, no. 6, pp.  616-650
Abstract
It is known that under Kolmogorov’s nondegeneracy condition, the nondegenerate hyperbolic invariant torus with Diophantine frequencies will persist under small perturbations, meaning that the perturbed system still has an invariant torus with prescribed frequencies. However, the degenerate torus is sensitive to perturbations. In this paper, we prove the persistence of two classes of hyperbolic-type degenerate lower-dimensional invariant tori, one of them corrects an earlier work [34] by the second author. The proof is based on a modified KAM iteration and analysis of stability of degenerate critical points of analytic functions.
Keywords: Hamiltonian system, KAM iteration, degenerate equilibrium, invariant tori
Citation: Xu J., You J.,  Persistence of Hyperbolic-type Degenerate Lower-dimensional Invariant Tori with Prescribed Frequencies in Hamiltonian Systems, Regular and Chaotic Dynamics, 2020, vol. 25, no. 6, pp. 616-650
DOI:10.1134/S1560354720060088
Xu J., You J.
Persistence of Hyperbolic-type Degenerate Lower-dimensional Invariant Tori with Prescribed Frequencies in Hamiltonian Systems
, , pp.  616-650
Abstract
It is known that under Kolmogorov’s nondegeneracy condition, the nondegenerate hyperbolic invariant torus with Diophantine frequencies will persist under small perturbations, meaning that the perturbed system still has an invariant torus with prescribed frequencies. However, the degenerate torus is sensitive to perturbations. In this paper, we prove the persistence of two classes of hyperbolic-type degenerate lower-dimensional invariant tori, one of them corrects an earlier work [34] by the second author. The proof is based on a modified KAM iteration and analysis of stability of degenerate critical points of analytic functions.
Keywords: Hamiltonian system, KAM iteration, degenerate equilibrium, invariant tori
Citation: Xu J., You J.,  Persistence of Hyperbolic-type Degenerate Lower-dimensional Invariant Tori with Prescribed Frequencies in Hamiltonian Systems, Regular and Chaotic Dynamics, , , pp. 616-650
DOI:10.1134/S1560354720060088

Back to the list